# SDR AALA202512268845

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 69,803 hours, 29,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL #1 FLIGHT ATTENDANT HEARD A POP ON THE DOOR AREA. UPON LANDING GATE AGENT REPORT THE OUTSIDE DOOR HANDLE COMPLETE OPEN ON THE MAIN ENTRY DOOR BUT INDICATION INSIDE THE FLIGHT DECK WAS NORMAL. MAINTENANCE FOUND SPRING ON L1 DOOR HANDLE SHAFT DAMAGED AND REPLACED THE DOOR HANDLE SHAFT ASSEMBLY ON THE L1 DOOR PER AMM 52-11-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLIUSHED WITH NO ISSUES REPORTED.
